# SDR 95ZZZX5028

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Teeth Missing
- Location: Magneto
- Part time: 359 hours
- Component: Bendix, 101630601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD SLIGHT ROUGHNESS AND TIMING JUMP TO THE TIME OF FAILURE.  FOUND DISTRIBUTOR GEAR TEETH MISSING.  RECOMMEND SHIMS BE CHECKED FOR GEAR FREEDOM AND UNIT BE REPLACED AT ONE-HALF OF SPECIFIC T.B.O. OF MAGNETO.
